# SDR GTIA9700386

- Difficulty date: October 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N132NK
- Make and model: Doug DC-9-31
- Aircraft serial: 47202
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 08163001308
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - EMERGENCY FLOOR LIGHTING TRACK IN ROW 1 EF IS CRACKED AND LIGHT LENS POPPED OUT OF PLACE.  REMOVED AND REPLACED FLOOR LIGHT TRACK IN ROW 1EF AND RESECURED ALL LIGHTS LENSES PROPERLY.  OPS CHECK IS GOOD.  (M)
